Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Wilmington, OH

June 23, 2016Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 23, 2016, 4:15 AM EDT for Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 4:15 AM EDT (08:15 UTC)
Expired
Jun 23, 2016, 5:00 AM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:51 AM EDTTSTM WND DMG4 Ne Downtown Cincinnat, OHTREE DOWN ON 2 HOUSES.
Jun 23, 4:52 AM EDTTSTM WND DMG5 Ssw Deer Park, OHTREE FELL ON A PARKED CAR.
Jun 23, 4:53 AM EDTTSTM WND DMG3 S Kluk Lunken Airport, OHKELLOGG AVE. CLOSED AT LANTER LN BY A TREE IN THE ROADWAY.
Jun 23, 4:54 AM EDTHAIL 0.54 N Covington, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:33 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS51 KILN 230815
SVRILN
INC029-047-OHC017-061-230900-
/O.NEW.KILN.SV.W.0103.160623T0815Z-160623T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
415 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  EASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHERN BUTLER COUNTY IN SOUTHWESTERN OHIO...
  HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 500 AM EDT.

* AT 415 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BROOKVILLE... MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...HAMILTON...FAIRFIELD...MASON...OXFORD...NORWOOD...
  FOREST PARK...SHARONVILLE...MONROE...BLUE ASH...SPRINGDALE...
  READING...MONTGOMERY...HARRISON...NORTH COLLEGE HILL...MADEIRA...
  WYOMING...CHEVIOT...MOUNT HEALTHY AND DEER PARK.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 3 AND 17.
 I-74 IN INDIANA BETWEEN MILE MARKERS 158 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
 I-75 IN OHIO BETWEEN MILE MARKERS 2 AND 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3932 8507 3952 8487 3942 8434 3904 8437
      3906 8443 3910 8443 3912 8445 3910 8455
      3908 8459 3912 8470 3914 8473 3914 8476
      3925 8508
TIME...MOT...LOC 0815Z 298DEG 48KT 3940 8489 

HAIL...<.75IN
WIND...60MPH
 
$$

BINAU
4 follow-up statements
050 
WWUS51 KILN 230828
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 AM EDT THU JUN 23 2016

INC029-047-OHC017-061-230900-
/O.CON.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
DEARBORN IN-FRANKLIN IN-BUTLER OH-HAMILTON OH-
428 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR NORTHEASTERN DEARBORN...SOUTHEASTERN FRANKLIN...SOUTHERN BUTLER
AND HAMILTON COUNTIES...

AT 428 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSS...MOVING
SOUTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...MASON...OXFORD...NORWOOD...
FOREST PARK...SHARONVILLE...MONROE...BLUE ASH...SPRINGDALE...
READING...MONTGOMERY...HARRISON...NORTH COLLEGE HILL...MADEIRA...
WYOMING...CHEVIOT...MOUNT HEALTHY AND DEER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3929 8492 3950 8479 3942 8434 3904 8437
      3906 8443 3910 8443 3912 8445 3910 8455
      3908 8459 3912 8470 3914 8473 3914 8476
      3922 8499
TIME...MOT...LOC 0828Z 298DEG 48KT 3932 8469 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

BINAU
400 
WWUS51 KILN 230833
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 AM EDT THU JUN 23 2016

INC047-230843-
/O.CAN.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
FRANKLIN IN-
433 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3931 8483 3931 8482 3933 8482 3945 8476
      3949 8473 3942 8434 3904 8437 3906 8443
      3910 8443 3912 8445 3912 8447 3910 8455
      3908 8459 3912 8470 3914 8473 3914 8477
      3919 8489
TIME...MOT...LOC 0833Z 298DEG 48KT 3929 8461 

$$

INC029-OHC017-061-230900-
/O.CON.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
DEARBORN IN-BUTLER OH-HAMILTON OH-
433 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR NORTHEASTERN DEARBORN...SOUTHERN BUTLER AND HAMILTON COUNTIES...

AT 433 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLERAIN
TOWNSHIP...MOVING SOUTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...MASON...OXFORD...NORWOOD...
FOREST PARK...SHARONVILLE...MONROE...BLUE ASH...SPRINGDALE...
READING...MONTGOMERY...HARRISON...NORTH COLLEGE HILL...MADEIRA...
WYOMING...CHEVIOT...MOUNT HEALTHY AND DEER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3931 8483 3931 8482 3933 8482 3945 8476
      3949 8473 3942 8434 3904 8437 3906 8443
      3910 8443 3912 8445 3912 8447 3910 8455
      3908 8459 3912 8470 3914 8473 3914 8477
      3919 8489
TIME...MOT...LOC 0833Z 298DEG 48KT 3929 8461 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

BINAU
380 
WWUS51 KILN 230843
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 AM EDT THU JUN 23 2016

INC029-230852-
/O.CAN.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
DEARBORN IN-
443 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3935 8461 3944 8453 3942 8434 3904 8437
      3906 8443 3910 8443 3912 8445 3912 8447
      3910 8455 3908 8459 3912 8470 3914 8473
      3914 8477 3917 8482 3922 8471 3927 8467
TIME...MOT...LOC 0842Z 298DEG 48KT 3924 8448 

$$

OHC017-061-230900-
/O.CON.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
BUTLER OH-HAMILTON OH-
443 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR SOUTHEASTERN BUTLER AND HAMILTON COUNTIES...

AT 442 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WYOMING...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...MASON...NORWOOD...FOREST PARK...
SHARONVILLE...MONROE...BLUE ASH...SPRINGDALE...READING...
MONTGOMERY...NORTH COLLEGE HILL...MADEIRA...WYOMING...CHEVIOT...
MOUNT HEALTHY...DEER PARK...DAYTON AND FINNEYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

LAT...LON 3935 8461 3944 8453 3942 8434 3904 8437
      3906 8443 3910 8443 3912 8445 3912 8447
      3910 8455 3908 8459 3912 8470 3914 8473
      3914 8477 3917 8482 3922 8471 3927 8467
TIME...MOT...LOC 0842Z 298DEG 48KT 3924 8448 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BINAU
560 
WWUS51 KILN 230854
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 AM EDT THU JUN 23 2016

OHC017-061-230904-
/O.EXP.KILN.SV.W.0103.000000T0000Z-160623T0900Z/
BUTLER OH-HAMILTON OH-
454 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER AND
CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 500 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR SOUTHEASTERN
INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEAST HAMILTON COUNTY UNTIL 530 AM.

LAT...LON 3935 8461 3944 8453 3942 8434 3904 8437
      3906 8443 3910 8443 3912 8445 3912 8447
      3910 8455 3908 8459 3912 8470 3914 8473
      3914 8477 3917 8482 3922 8471 3927 8467
TIME...MOT...LOC 0853Z 298DEG 48KT 3924 8448 

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:15 AM EDT, 0 minutes earlier.

Area forecast discussion, Jun 23, 4:15 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
415 AM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure tracking across Ohio will keep thunderstorms in the
forecast today into tonight. Dry weather is expected for Friday
and Saturday with high pressure centered to the Northeast.
Thunderstorms may develop again on Sunday along a weak cold front.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Complex low pressure remains centered to the west, with a front
extending into Ohio. In a very moist and unstable airmass
circulating around the low, severe thunderstorms containing
damaging winds and possibly tornadoes have developed in the
vicinity of the front as expected. Strong winds aloft have mixed
down with the thunderstorms to produce measured gusts around 60
mph. Flooding is also a problem with the atmosphere containing
around 2 inches of precipitable water. Radar and obs indicate up
to 4 inches of rain so far north of Columbus.

The low center is moving along the front to Ohio today, while the
front sags slowly southward. The main band of thunderstorms is now
following the front toward the southern part of the forecast area.
Expect coverage and intensity of thunderstorms to gradually
diminish as winds aloft and moisture decrease somewhat. However,
severe thunderstorms and flooding will still be possible in the
persistently unstable regime, mainly over southeast counties. High
temperatures will be in the mid and upper 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Thunderstorms may linger this evening mainly in the southeast,
until later tonight when the low and frontal boundary drop
into West Virginia. Went with a dry forecast for Friday and
Saturday, when high pressure will be building across the northeast
CONUS. Highs in the low and mid 80s are forecast for Friday, up to
the mid and upper 80s Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Models have now trended a little faster with front for Sunday and
Monday. GFS is fastest and wettest with ECMWF a little slower and
slightly drier. Will generally use a blend and bring in chc pops
for late Sunday in the west and across the fcst area Sunday night.
Will trim pops back for Monday and especially Monday night as
newer model runs pushing front south and east by Monday night.
Temps a bit above guidance for Saturday and Sunday and nearer to
guidance for rest of fcst period.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
A thunderstorm complex has developed across Central/Northern
Indiana in the unstable airmass at nose of 65 kt low level jet.
These storms will dive to the southeast across the TAF sites
early this morning between 07Z and 10Z.

Have a mention of wind gusts up to 45 kts with these storms but
environment has the potential to produce even stronger winds
up to 65 kts with favorable bow echoes.

Torrential rainfall will likely lead to a period of iFR cigs/vsbys
or perhaps even LIFR. After initial strong storms move through...
have lingered TSRA and VCTS a little longer.

Expect conditions to return to VFR after the convection ends
early this morning.

A cold front will drop south across the area during the day on
Thursday and will serve as the focus for some scattered
shower/thunderstorm development mainly in the afternoon. Have
opted to go with with VCTS through early evening.

Winds will shift to the WNW during the day with gusts up to 22knots
possible.

OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.

&&

.HYDROLOGY...
Flash flood watch remains in effect through this afternoon.
Extreme rainfall rates over 2 inches per hour are being observed.
With cells and lines training over the same locations as the
front moves gradually southward, flash flooding will be likely.
Redevelopment of storms this afternoon may bring another round of
threat, so have the watch continuing through today.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ099-100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Binau/Coniglio
LONG TERM...Padgett
AVIATION...AR
HYDROLOGY...
Hazardous weather outlook, Jun 22, 9:08 PM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT WED JUN 22 2016

INZ050-058-059-066-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088-240115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MASON-LEWIS-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
908 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE THREAT FOR FLASH FLOODING...NUMEROUS TO
WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 11 PM AND 5 AM
ACROSS THE AREA. THE PRIMARY THREAT WILL BE DAMAGING WIND
GUSTS...AND SIGNIFICANT WIND DAMAGE MAY OCCUR IN LOCALIZED AREAS.
A TORNADO OR TWO IS ALSO POSSIBLE...AS WILL BE THE THREAT FOR SOME
LARGE HAIL WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER INTO THURSDAY
AFTERNOON BEFORE A COLD FRONT SWEEPS THROUGH. THE PRIMARY THREAT
AGAIN WILL BE DAMAGING WINDS...AND LARGE HAIL CANNOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>098-240115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
908 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT BETWEEN
THE HOURS OF 11 PM AND 5 AM. THE PRIMARY THREAT WILL BE DAMAGING
WINDS...AND ISOLATED SIGNIFICANT WIND DAMAGE IS POSSIBLE. AN
ISOLATED TORNADO AND LARGE HAIL CANNOT BE RULED OUT. GIVEN SOILS
ARE WET FROM RECENT RAINS IN SOME AREAS OVER THE PAST FEW
DAYS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY STORM
GIVEN EXPECTED VERY HEAVY RAINFALL RATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL LINGER THROUGH
THURSDAY AFTERNOON BEFORE A COLD FRONT SWINGS THROUGH. THE PRIMARY
THREAT AGAIN WILL BE DAMAGING WIND GUSTS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

FRANKS/KC

In the hours before

Special weather statement, Jun 23, 3:23 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT THU JUN 23 2016

OHZ064-065-073-074-230800-
ROSS OH-PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
323 AM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROSS...SOUTHEASTERN
PICKAWAY...HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES UNTIL 400 AM
EDT...

AT 323 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF HOCKING HILLS STATE PARK...MOVING SOUTH AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LOGAN...HOCKING HILLS STATE PARK...STARR...STOUTSVILLE...
LAURELVILLE...ADELPHI...TARLTON...SOUTH BLOOMINGVILLE...
HAYDENVILLE...BUENA VISTA IN HOCKING COUNTY...ENTERPRISE...
ILESBORO...ROCKBRIDGE...LAKE LOGAN STATE PARK...
GIBISONVILLE AND UNION FURNACE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8228 3938 8229 3939 8251 3937 8252
      3937 8263 3936 8264 3937 8275 3934 8275
      3960 8283 3961 8238 3960 8238 3959 8229
      3947 8226
TIME...MOT...LOC 0723Z 341DEG 29KT 3952 8263

KURZ
Local storm report, Jun 23, 3:35 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      2 ESE SILVER CREEK      40.56N 83.64W
06/23/2016                   HARDIN             OH   LAW ENFORCEMENT

            STATE ROUTE 31 CLOSED AT COUNTY ROAD 200 DUW TO HIGH
            WATER. OTHER ROADS IN COUNTY ALSO CLOSED.

&&
Local storm report, Jun 23, 3:57 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     OGDEN                   39.43N 83.91W
06/23/2016                   CLINTON            OH   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN COVERING STATE ROUTE 22...MAKING IT
            IMPASSABLE.

&&

ALANR
Local storm report, Jun 23, 3:59 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     4 NE UPPER ARLINGTON    40.06N 83.01W
06/23/2016                   FRANKLIN           OH   PUBLIC

            LARGE LIMBS BLOWN DOWN FROM A HEALTHY ASH TREE NEAR MORSE
            ROAD IN CLINTONVILLE.

&&

JOHNF
Special weather statement, Jun 23, 4:03 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 AM EDT THU JUN 23 2016

KYZ100-OHZ073-081-082-088-230830-
LEWIS KY-SCIOTO OH-ROSS OH-PIKE OH-ADAMS OH-
403 AM EDT THU JUN 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEWIS...
SCIOTO...SOUTHEASTERN ROSS...SOUTHERN PIKE AND EASTERN ADAMS COUNTIES
UNTIL 430 AM EDT...

AT 403 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF JACKSON TO NEAR PIKETON TO NEAR
SEAMAN...MOVING SOUTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...PIKETON...PEEBLES...
VANCEBURG...SOUTH WEBSTER...SCIOTODALE...FRANKLIN FURNACE...
LUCASVILLE...ROSEMOUNT...BLUE CREEK...BEAVER...RARDEN...OTWAY...
STATE ROUTE 335 AT STATE ROUTE 776...BUENA VISTA IN SCIOTO COUNTY...
WEST PORTSMOUTH...SANDY SPRINGS AND DUNKINSVILLE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3859 8285 3874 8287 3876 8290 3873 8303
      3862 8315 3859 8331 3899 8358 3905 8308
      3921 8276 3895 8281 3894 8275 3885 8276
      3885 8265 3876 8266 3875 8270 3868 8271
      3867 8277 3860 8274 3859 8275 3857 8281
TIME...MOT...LOC 0803Z 300DEG 46KT 3916 8269 3902 8297 3896 8349

KURZ
Local storm report, Jun 23, 4:11 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     OXFORD                  39.51N 84.75W
06/23/2016                   BUTLER             OH   TRAINED SPOTTER

            LARGE TREE AND NUMEROUS LARGE BRANCHES DOWN. TIME
            ESTIMATED.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:18 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin42 min
Jun 23, 12:27 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jun 23, 12:41 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby, Union49 min
Jun 23, 12:44 AM EDTFlash Flood WarningILNAuglaize, Hardin4 hr
Jun 23, 12:46 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Union44 min
Jun 23, 12:57 AM EDTSpecial Weather StatementILNHardin33 min
Jun 23, 12:59 AM EDTAreal Flood AdvisoryILNDelaware, Hardin, Licking, Logan, Union3 hr
Jun 23, 1:14 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking4 hr
Jun 23, 1:21 AM EDTFlash Flood WarningILNDelaware, Franklin, Licking, Logan, Union4 hr
Jun 23, 1:29 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union46 min
Jun 23, 1:33 AM EDTSpecial Weather StatementILNDelaware, Franklin, Licking27 min
Jun 23, 1:35 AM EDTSpecial Weather StatementILNUnion25 min
Jun 23, 1:43 AM EDTSevere Thunderstorm WarningILNFranklin, Licking32 min
Jun 23, 1:47 AM EDTSevere Thunderstorm WarningILNDarke, Preble43 min
Jun 23, 1:51 AM EDTSpecial Weather StatementILNLogan24 min
Jun 23, 2:04 AM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking, Logan, Union26 min
Jun 23, 2:12 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Greene, Miami, Montgomery33 min
Jun 23, 2:15 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:23 AM EDTSevere Thunderstorm WarningILNButler, Darke, Greene, Montgomery, Preble, Warren37 min
Jun 23, 2:32 AM EDTSpecial Weather StatementILNFairfield, Franklin, Madison, Pickaway28 min
Jun 23, 2:35 AM EDTSevere Thunderstorm WarningILNFranklin, Madison25 min
Jun 23, 2:41 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison, Union34 min
Jun 23, 2:50 AM EDTTornado WarningILNButler, Montgomery10 min
Jun 23, 2:53 AM EDTFlash Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:55 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Fayette, Greene and 7 more50 min
Jun 23, 2:57 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway33 min
Jun 23, 3:03 AM EDTTornado WarningILNClinton, Warren27 min
Jun 23, 3:15 AM EDTTornado WarningILNClinton15 min
Jun 23, 3:19 AM EDTTornado WarningILNFayette26 min
Jun 23, 3:23 AM EDTSpecial Weather StatementILNHocking37 min
Jun 23, 3:25 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more50 min
Jun 23, 3:45 AM EDTRiver Flood AdvisoryILNDelaware, Franklin36 hr
Jun 23, 3:55 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Madison, Pickaway3 hr
Jun 23, 4:03 AM EDTSpecial Weather StatementILNScioto27 min
Jun 23, 4:20 AM EDTRiver Flood WarningILNDelaware, Franklin11 hr
Jun 23, 4:34 AM EDTAreal Flood WarningILNHardin7 hr
Jun 23, 4:48 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton42 min
Jun 23, 5:03 AM EDTAreal Flood WarningILNDelaware, Franklin, Licking, Logan, Union9 hr
Jun 23, 5:17 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland43 min
Jun 23, 5:27 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 23, 5:43 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto47 min
Jun 23, 5:58 AM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto47 min
Jun 23, 6:31 AM EDTAreal Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union6 hr
Jun 23, 2:57 PM EDTSpecial Weather StatementILNGreene33 min
Jun 23, 3:19 PM EDTSpecial Weather StatementILNFairfield26 min
Jun 23, 5:27 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike35 min
Jun 23, 5:30 PM EDTSpecial Weather StatementILNClinton30 min
Jun 23, 6:08 PM EDTAreal Flood AdvisoryILNHighland3 hr
Jun 23, 6:17 PM EDTSpecial Weather StatementILNClermont28 min
Jun 23, 6:39 PM EDTSpecial Weather StatementILNScioto36 min
Jun 23, 6:43 PM EDTSpecial Weather StatementILNAdams32 min
Jun 23, 7:10 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
Jun 23, 3:41 AM EDTSevere Thunderstorm WarningILNFayette, Franklin, Union34 min
Jun 23, 4:28 AM EDTAreal Flood AdvisoryILNFayette, Franklin3 hr
Jun 23, 5:15 AM EDTSpecial Weather StatementILNUnion30 min
Jun 23, 5:58 PM EDTSpecial Weather StatementILNOhio, Switzerland32 min
Jun 23, 6:12 PM EDTAreal Flood AdvisoryILNDearborn, Ohio3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.